Acute Tubular Necrosis Associated with Angiotensin Receptor-neprilysin Inhibitoropen access
- Kim, Moo Jun; Jang, Ha Nee; Song, Haa-Na; Lee, Jong Sil; Kang, Min Gyu
- Issue Date
- JAPAN SOC INTERNAL MEDICINE
- angiotensin receptor-neprilysin inhibitor; heart failure with reduced ejection fraction; acute tubular necrosis; HFrEF
- INTERNAL MEDICINE, v.61, no.10, pp.1573 - 1576
- Journal Title
- INTERNAL MEDICINE
- Start Page
- End Page
- Sacubitril/valsartan, an angiotensin receptor-neprilysin inhibitor (ARNI), significantly reduces mortality and morbidity in patients with chronic heart failure with a reduced ejection fraction (HFrEF). However, a considerable number of patients treated with sacubitril/valsartan experience hypotension, oliguria, progressive azotemia, and renal failure as adverse events. These issues have been linked to significant gaps in the usage and dosing of guideline-directed medical therapy with ARNI in patients with HFrEF. We herein report a relevant case of pathologically proven acute tubular necrosis after the first dose of sacubitril/valsartan, highlighting the importance of optimizing the medical therapy in an outpatient with HFrEF.
- Files in This Item
- There are no files associated with this item.
- Appears in
- College of Medicine > Department of Medicine > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.